# SDR AALA20090513TUL08

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 60,682 hours, 31,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Part serial: 2490026369
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY LIGHT BATTERY PACKS WEAK.  REMOVED AND REPLACED BATTERY PACKS PER MM 33-53-00-6.  OP`S CHECK GOOD.
